Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/150945
Title: Constructions of optimal binary locally recoverable codes via a general construction of linear codes
Authors: Luo, Gaojun
Cao, Xiwang
Keywords: Science::Mathematics::Algebra
Engineering::Computer science and engineering::Information systems
Issue Date: 2021
Source: Luo, G. & Cao, X. (2021). Constructions of optimal binary locally recoverable codes via a general construction of linear codes. IEEE Transactions On Communications, 69(8), 4987-4997. https://dx.doi.org/10.1109/TCOMM.2021.3083320
Project: 04INS000047C230GRT01
Journal: IEEE Transactions on Communications
Abstract: Locally recoverable codes play a crucial role in distributed storage systems. Many studies have only focused on the constructions of optimal locally recoverable codes with regard to the Singleton bound. The aim of this paper is to construct optimal binary locally recoverable codes meeting the alphabetdependent bound. Using a general framework for linear codes associated to a set, we provide a new approach to constructing binary locally recoverable codes with locality 2. We turn the problem of designing optimal binary locally recoverable codes into constructing a suitable set. Several constructions of optimal binary locally recoverable codes are proposed by this new method. Finally, we propose constructions of optimal binary locally recoverable codes with locality 2 and locality parameters $(r,\delta)$ by Griesmer codes.
URI: https://hdl.handle.net/10356/150945
ISSN: 0090-6778
DOI: 10.1109/TCOMM.2021.3083320
Rights: © 2021 IEEE. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Page view(s)

57
Updated on Nov 29, 2021

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.